Search

MiS Profile

László Székelyhidi - Publications

Explore the scholarly works of László Székelyhidi. Browse journal articles, contributions in books and conference proceedings, academic theses, or discover the latest research through preprints.


Preprint
2023 Repository Open Access
Jan Burczak, László Székelyhidi and Bian Wu

Anomalous dissipation and Euler flows

inJournal
2023 Journal Open Access
Francisco Mengual and László Székelyhidi

Dissipative Euler flows for vortex sheet initial data without distinguished sign

In: Communications on pure and applied mathematics, 76 (2023) 1, pp. 163-221
Preprint
2023 Repository Open Access
Gabriel Sattig and László Székelyhidi

The Baire category method for intermittent convex integration

inJournal
2022 Repository Open Access
Lia Bronsard, László Székelyhidi, Yoshihiro Tonegawa and Tatiana Toro

Calculus of variations ; 14 August - 20 August 2022 ; report no. 37/2022

In: Oberwolfach reports, 19 (2022) 3, pp. 2129-2193
inJournal
2022 Repository Open Access
Wentao Cao and László Székelyhidi

Global Nash-Kuiper theorem for compact manifolds

In: Journal of differential geometry, 122 (2022) 1, pp. 35-68
inJournal
2022 Repository Open Access
Camillo De Lellis and László Székelyhidi

Weak stability and closure in turbulence

In: Philosophical transactions of the Royal Society / A, 380 (2022) 2218, p. 20210091
inJournal
2022 Journal Open Access
Daniel Faraco, Sauli Lindberg and László Székelyhidi

Rigorous results on conserved and dissipated quantities in ideal MHD turbulence

In: Geophysical and astrophysical fluid dynamics, 116 (2022) 4, pp. 237-260
Preprint
2022 Repository Open Access
Sam G. Krupa and László Székelyhidi

Nonexistence of \(T_4\) configurations for hyperbolic systems and the Liu entropy condition

inJournal
2021 Journal Open Access
Jan Burczak, Stefano Modena and László Székelyhidi

Non uniqueness of power-law flows

In: Communications in mathematical physics, 388 (2021) 1, pp. 199-243
inJournal
2021 Repository Open Access
Sara Daneri, Eris Runa and László Székelyhidi

Non-uniqueness for the Euler equations up to Onsager's critical exponent

In: Annals of PDE, 7 (2021) 1, p. 8
inJournal
2021 Journal Open Access
Daniel Faraco, Sauli Lindberg and László Székelyhidi

Bounded solutions of ideal MHD with compact support in space-time

In: Archive for rational mechanics and analysis, 239 (2021) 1, pp. 51-93
Preprint
2021 Repository Open Access
Daniel Faraco, Sauli Lindberg and László Székelyhidi

Magnetic helicity, weak solutions and relaxation of ideal MHD

inJournal
2021 Journal Open Access
Björn Gebhard, József J. Kolumbán and László Székelyhidi

A new approach to the Rayleigh-Taylor instability

In: Archive for rational mechanics and analysis, 241 (2021) 3, pp. 1243-1280
inJournal
2021 Journal Open Access
Florent Noisette and László Székelyhidi

Mixing solutions for the Muskat problem with variable speed

In: Journal of evolution equations, 21 (2021) 3, pp. 3289-3312
inJournal
2019 Repository Open Access
Tristan Buckmaster, Camillo De Lellis, László Székelyhidi and Vlad Vicol

Onsager's conjecture for admissible weak solutions

In: Communications on pure and applied mathematics, 72 (2019) 2, pp. 229-274
inJournal
2019 Repository Open Access
Wentao Cao and László Székelyhidi

\(C^{1,\alpha}\) isometric extensions

In: Communications in partial differential equations, 44 (2019) 7, pp. 613-636
inJournal
2019 Repository Open Access
Wentao Cao and László Székelyhidi

Very weak solutions to the two-dimensional Monge-Ampére equation

In: Science China mathematics, 62 (2019) 6, pp. 1041-1056
inJournal
2019 Journal Open Access
Camillo De Lellis and László Székelyhidi

On turbulence and geometry : from Nash to Onsager

In: Notices of the American Mathematical Society, 66 (2019) 5, pp. 677-685
inJournal
2019 Journal Open Access
Stefano Modena and László Székelyhidi

Non-renormalized solutions to the continuity equation

In: Calculus of variations and partial differential equations, 58 (2019) 6, p. 208
inJournal
2019 Repository Open Access
László Székelyhidi

Instabilities and non-uniqueness in ideal fluids [In: Mathematical aspects of hydrodynamics ; 18 August - 24 August 2019 ; report no. 38/2019]

In: Oberwolfach reports, 16 (2019) 3, pp. 2350-2351
inJournal
2019 Repository Open Access
László Székelyhidi

Instabilities and non-uniqueness in ideal fluids [In: Nonlinear hyperbolic problems : modeling, analysis, and numerics ; 19 May - 25 May 2019 ; report no. 24/2019]

In: Oberwolfach reports, 16 (2019) 2, pp. 1458-1459
inJournal
2018 Repository Open Access
Camillo De Lellis, Dominik Inauen and László Székelyhidi

A Nash-Kuiper theorem for \(C^{1,\frac{1}{5}-\delta}\) immersions of surfaces in \(3\) dimensions

In: Revista Matemática Iberoamericana, 34 (2018) 3, pp. 1119-1152
inJournal
2018 Repository Open Access
Clemens Förster and László Székelyhidi

\(T_5\)-configurations and non-rigid sets of matrices

In: Calculus of variations and partial differential equations, 57 (2018) 1, p. 19
inJournal
2018 Journal Open Access
Clemens Förster and László Székelyhidi

Piecewise constant subsolutions for the Muskat problem

In: Communications in mathematical physics, 363 (2018) 3, pp. 1051-1080
inJournal
2018 Journal Open Access
Stefano Modena and László Székelyhidi

Non-uniqueness for the transport equation with Sobolev vector fields

In: Annals of PDE, 4 (2018) 2, p. 18
inJournal
2017 Repository Open Access
Sara Daneri and László Székelyhidi

Non-uniqueness and \(\mathscr h\)-principle for Hölder-continuous weak solutions of the Euler equations

In: Archive for rational mechanics and analysis, 224 (2017) 2, pp. 471-514
inJournal
2017 Repository Open Access
Camillo De Lellis and László Székelyhidi

High dimensionality and h-principle in PDE

In: Bulletin of the American Mathematical Society, 54 (2017) 2, pp. 247-282
inJournal
2017 Repository Open Access
Gabriella Sebestyén and László Székelyhidi

Laminates supported on cubes

In: Journal of convex analysis, 24 (2017) 4, pp. 1217-1237
inJournal
2016 Repository Open Access
Tristan Buckmaster, Camillo De Lellis and László Székelyhidi

Dissipative Euler flows with Onsager-critical spatial regularity

In: Communications on pure and applied mathematics, 69 (2016) 9, pp. 1613-1670
inJournal
2016 Journal Open Access
Camillo De Lellis, John Milnor, John Nachbar, Jonathan Weinstein, Henry C. King, László Székelyhidi and Cédric Villani

John Forbes Nash Jr. (1928-2015)

In: Notices of the American Mathematical Society, 63 (2016) 5, pp. 492-504
inJournal
2015 Repository Open Access
Tristan Buckmaster, Camillo De Lellis, Philip Isett and László Székelyhidi

Anomalous dissipation for 1/5-Hölder Euler flows

In: Annals of mathematics, 182 (2015) 1, pp. 127-172
inJournal
2015
Camillo De Lellis and László Székelyhidi

On \(\mathscr h\)-principle and Onsager's conjecture

In: EMS newsletter, 95 (2015) 1, pp. 19-24
inJournal
2015 Repository Open Access
Bernd Kirchheim, Emanuele Spadaro and László Székelyhidi

Equidimensional isometric maps

In: Commentarii mathematici Helvetici, 90 (2015) 4, pp. 761-798
inJournal
2014 Repository Open Access
Claude Bardos, László Székelyhidi and Emil Wiedemann

Non-uniqueness for the Euler equations : the effect of the boundary

In: Russian mathematical surveys, 69 (2014) 2, pp. 189-207
inJournal
2014 Repository Open Access
Claude Bardos, László Székelyhidi and Emil Wiedemann

Non-uniqueness for the Euler equations : the effect of the boundary

In: Uspechi matematiceskich nauk, 69 (2014) 2, pp. 3-22
inJournal
2014 Repository Open Access
Antoine Choffrut and László Székelyhidi

Weak solutions to the stationary incompressible Euler equations

In: SIAM journal on mathematical analysis, 46 (2014) 6, pp. 4060-4074
inJournal
2014 Repository Open Access
Camillo De Lellis and László Székelyhidi

Dissipative Euler flows and Onsager's conjecture

In: Journal of the European Mathematical Society, 16 (2014) 7, pp. 1467-1505
inBook
2014 Repository Open Access
László Székelyhidi

The \(\mathscr h\)-principle and turbulence

In: Proceedings of the international congress of mathematicians : August 13-21, 2014, Seoul, Korea ; Volume III - Invited lectures / Sun Young Jang... (eds.)
Seoul : Kyung moon sa, 2014. - pp. 503-523
inJournal
2013 Repository Open Access
Nicholas Boros, László Székelyhidi and Alexander Volberg

Laminates meet Burkholder functions

In: Journal de mathématiques pures et appliquées, 100 (2013) 5, pp. 687-700
Preprint
2013 Repository Open Access
Tristan Buckmaster, Camillo De Lellis and László Székelyhidi

Transporting microstructure and dissipative Euler flows

inBook
2013
Camillo De Lellis and László Székelyhidi

Continuous dissipative Euler flows and a conjecture of Onsager

In: Proceedings of the 6th european congress of mathematics, Kraków, Poland, July 2-7 July, 2012 / Rafał Latała (ed.)
Zürich : European Mathematical Society, 2013. - pp. 13-29
inJournal
2013 Repository Open Access
Camillo De Lellis and László Székelyhidi

Dissipative continuous Euler flows

In: Inventiones mathematicae, 193 (2013) 2, pp. 377-407
inBook
2013 Repository Open Access
László Székelyhidi

From isometric embeddings to turbulence

In: HCDTE lecture notes. Part II. Nonlinear hyperbolic PDEs, dispersive and transport equations / Giovanni Alberti... (eds.)
Springfield : American Institute of Mathematical Sciences, 2013. - pp. 195-255
(AIMS series on applied mathematics ; 7)
inJournal
2012 Repository Open Access
Kari Astala, Albert Clop, Daniel Faraco, Jarmo Jääskeläinen and László Székelyhidi

Uniqueness of normalized homeomorphic solutions to nonlinear Beltrami equations

In: International mathematics research notices, 2012 (2012) 18, pp. 4101-4119
Preprint
2012 Repository Open Access
Antoine Choffrut, Camillo De Lellis and László Székelyhidi

Dissipative continuous Euler flows in two and three dimensions

inBook
2012 Repository Open Access
Sergio Conti, Camillo De Lellis and László Székelyhidi

\(\mathscr h\)-principle and rigidity for \(C^{1,a}\) isometric embeddings

In: Nonlinear partial differential equations : the Abel symposium 2010 ; proceedings of the Abel symposium, Oslo, Norway, September 28-October 2, 2010 / Helge Holden... (eds.)
Berlin : Springer, 2012. - pp. 83-116
inJournal
2012 Repository Open Access
Camillo De Lellis and László Székelyhidi

The \(\mathscr h\)-principle and the equations of fluid dynamics

In: Bulletin of the American Mathematical Society, 49 (2012) 3, pp. 347-375
inJournal
2012
László Székelyhidi

Global solutions of the 2D Euler equations, starting with the work of Witold Wolibner

In: Roczniki Polskiego Towarzystwa Matematycznego = Annales Societatis Mathematicae Polonae. Seria 2, Wiadomosci matematyczne, 48 (2012) 2, pp. 257-269
inJournal
2012 Repository Open Access
László Székelyhidi

Relaxation of the incompressible porous media equation

In: Annales scientifiques de l'Ecole Normale Supérieure, 45 (2012) 3, pp. 491-509
inJournal
2012 Repository Open Access
László Székelyhidi and Emil Wiedemann

Young measures generated by ideal incompressible fluid flows

In: Archive for rational mechanics and analysis, 206 (2012) 1, pp. 333-366
Preprint
2011 Repository Open Access
Nicholas Boros, László Székelyhidi and Alexander Volberg

The \(L^p\)-operator norm of a quadratic perturbation of the real part of the Ahlfors-Beurling operator

inJournal
2011 Repository Open Access
Yann Brenier, Camillo De Lellis and László Székelyhidi

Weak-strong uniqueness for measure-valued solutions

In: Communications in mathematical physics, 305 (2011) 2, pp. 351-361
inJournal
2011
László Székelyhidi

Weak solutions to the incompressible Euler equations with vortex sheet initial data

In: Comptes rendus mathematique, 349 (2011) 19-20, pp. 1063-1066
inJournal
2010 Repository Open Access
Camillo De Lellis and László Székelyhidi

On admissibility criteria for weak solutions of the Euler equations

In: Archive for rational mechanics and analysis, 195 (2010) 1, pp. 225-260
inJournal
2009 Repository Open Access
Camillo De Lellis and László Székelyhidi

The Euler equations as a differential inclusion

In: Annals of mathematics, 170 (2009) 3, pp. 1417-1436
inJournal
2008 Repository Open Access
Kari Astala, Daniel Faraco and László Székelyhidi

Convex integration and the \({L}^{p}\) theory of elliptic equations

In: Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 7 (2008) 1, pp. 1-50
inJournal
2008 Repository Open Access
Daniel Faraco and László Székelyhidi

Tartar's conjecture and localization of the quasiconvex hull in \(\mathbb{R}^{2\times2}\)

In: Acta mathematica, 200 (2008) 2, pp. 279-305
inJournal
2008 Repository Open Access
László Székelyhidi and Bernd Kirchheim

On the gradient set of Lipschitz maps

In: Journal für die reine und angewandte Mathematik (Crelle's Journal), 625 (2008), pp. 215-229
inBook
2007 Repository Open Access
László Székelyhidi

Counterexamples to elliptic regularity and convex integration

In: The interaction of analysis and geometry : international school-conference on analysis and geometry, Novosibirsk, Russia, August 23-September 3, 2004
Providence, RI : American Mathematical Society, 2007. - pp. 227-245
(Contemporary mathematics ; 424)
inJournal
2007
László Székelyhidi

Erratum to: 'Rank-one convex hulls in \(\mathbb{R}^{2\times2}\)'

In: Calculus of variations and partial differential equations, 28 (2007) 4, pp. 545-546
inJournal
2006
Camillo De Lellis and László Székelyhidi

Simple proof of two-well rigidity

In: Comptes rendus mathematique, 343 (2006) 5, pp. 367-370
inJournal
2006
László Székelyhidi

On quasiconvex hulls in symmetric \(2\times 2\) matrices

In: Annales de l'Institut Henri Poincaré / C, 23 (2006) 6, pp. 865-876
inJournal
2006
László Székelyhidi

On the local structure of rank-one convex hulls

In: Proceedings of the American Mathematical Society, 134 (2006) 7, pp. 1963-1972
inJournal
2005 Repository Open Access
László Székelyhidi

Rank-one convex hulls in \(\mathbb{R}^{2\times2}\)

In: Calculus of variations and partial differential equations, 22 (2005) 3, pp. 253-281
Academic
2004
László Székelyhidi

Elliptic regularity versus rank-one convexity

Dissertation, Universität Leipzig, 2004
inJournal
2004 Repository Open Access
László Székelyhidi

The regularity of critical points of polyconvex functionals

In: Archive for rational mechanics and analysis, 172 (2004) 1, pp. 133-152